MAUDE Adverse Event Report: STRYKER GMBH TIBIAL BARREL IMPACTOR/ EXTRACTOR STAR ANKLE; PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED

STRYKER GMBH TIBIAL BARREL IMPACTOR/ EXTRACTOR STAR ANKLE; PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED
Model Number 920-0061
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
The customer reports a breakage of the tibia-impactor of the star-prothesis.Replacement was available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could be confirmed.Visual inspection: one of the black compression plate tips of the device is completely broken off.Only a little piece of it is still screwed into the device.The missing piece was not returned.Based on investigation, the root cause was attributed to a device design related issue.A corrective action report has been opened in order to further investigate and address this issue for further details.If any further information is provided, the investigation report will be updated.

Brand Name
TIBIAL BARREL IMPACTOR/ EXTRACTOR STAR ANKLE
Common Device Name
PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9482051
Report Number0008031020-2019-02284
Device Sequence Number1834979
Product Code NTG
UDI-Device Identifier00886385017983
UDI-Public00886385017983
Combination Product (Y/N)N
PMA/510(K) Number
P050050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number920-0061
Device Catalogue Number9200061
Device Lot NumberL51763
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2019
Initial Date Received by Manufacturer 11/21/2019
Supplement Date Received by Manufacturer02/25/2020
Initial Report FDA Received Date12/17/2019
Supplement Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1